# SDR 04FDEA01346

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE ON THE AFT SIDE OF FR 82 FROM S38L TO S38R HAS AREAS OF CORROSION. LEVEL 2 CORROSION. REF N CARD N00035. COMPLIED WITH EA 6-5310-78353 PT1
